# SDR DALA2024090308681

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,251 hours, 24,851 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 FOUND PITTING ON R/H FWD TRUNNION SUPPORT BUSHINGS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0003:3210-9901-RT/ 004 00011 C/W PRI 620462-14 REV. O / REV 1 / REV 2. (0531343)
